# SDR COMA9760174

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: D18ZZA
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C UTILITY BUS NR 2 SHED IMMEDIATLEY AFTER FLAPS ARE SELECTED OUT OF 0 DEGREES.  REMOVED THE A/C UTILITY BUS CONTACTOR NR 1K4XD IAW CRJ CONCESSION LETTER CO95-651.
